MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION 4000 ML TPN BAG; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION 4000 ML TPN BAG; SET, I.V. FLUID TRANSFER
Catalog Number H938742
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag was leaking from the top seam.The leak was discovered prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from november 09, 2020 - november 10, 2020.H10: the device was received for evaluation.Unaided visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed by filling the bag with water which revealed a leak under the front right side of the top hanger hole of the bag.Additional magnification was performed which verified a small tear where the leak occurred.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
4000 ML TPN BAG
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12475198
Report Number1416980-2021-05728
Device Sequence Number14366311
Product Code LHI
UDI-Device Identifier00085412477268
UDI-Public(01)00085412477268
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue NumberH938742
Device Lot Number60268332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1